Alert archive / Alabama / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 244, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 18, 2023, 12:55 PM CDT for 6 counties in Alabama; Okaloosa County, Florida. It was in force for 50 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2023, 12:55 PM CDT (17:55 UTC)
- Expired
- Jun 18, 2023, 1:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Butler County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 119 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 12:56 PM CDT | TSTM WND DMG | Evergreen, AL | Tree down on a house with damage. |
| Jun 18, 12:56 PM CDT | TSTM WND DMG | Evergreen, AL | Tree down on a house with damage. |
| Jun 18, 12:56 PM CDT | TSTM WND DMG | Evergreen, AL | Tree down on a house with damage. |
| Jun 18, 12:59 PM CDT | TSTM WND DMG | Castleberry, AL | Trees and power lines down. |
| Jun 18, 12:59 PM CDT | TSTM WND DMG | Castleberry, AL | Trees and power lines down. |
| Jun 18, 12:59 PM CDT | TSTM WND DMG | Castleberry, AL | Trees and power lines down. |
| Jun 18, 1:01 PM CDT | TSTM WND DMG | Nymph, AL | Trees down. |
| Jun 18, 1:01 PM CDT | TSTM WND DMG | Nymph, AL | Trees down. |
| Jun 18, 1:01 PM CDT | TSTM WND DMG | Nymph, AL | Trees down. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 11:56 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.9 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 642 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 1263 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
542
WUUS54 KMOB 181755
SVRMOB
ALC013-035-039-041-053-099-FLC091-181845-
/O.NEW.KMOB.SV.W.0244.230618T1755Z-230618T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
1255 PM CDT Sun Jun 18 2023
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southern Butler County in south central Alabama...
Northeastern Monroe County in south central Alabama...
Southwestern Crenshaw County in south central Alabama...
Eastern Escambia County in south central Alabama...
Conecuh County in south central Alabama...
Western Covington County in south central Alabama...
Northwestern Okaloosa County in northwestern Florida...
* Until 145 PM CDT.
* At 1254 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Pine Apple to 3 miles northwest of
Evergreen to 8 miles west of Castleberry, moving southeast at 40
mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Andalusia, Evergreen, Georgiana, McKenzie, River Falls,
Castleberry, Red Level, Dozier, Heath, Gantt and I65 And US 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3121 8640 3088 8660 3098 8679 3100 8679
3100 8682 3124 8727 3151 8712 3183 8702
3183 8691 3184 8691 3166 8629
TIME...MOT...LOC 1754Z 296DEG 35KT 3178 8696 3148 8700 3128 8716
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
MM2 follow-up statements
060
WWUS54 KMOB 181825
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
125 PM CDT Sun Jun 18 2023
ALC099-181835-
/O.CAN.KMOB.SV.W.0244.000000T0000Z-230618T1845Z/
Monroe AL-
125 PM CDT Sun Jun 18 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONROE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
south central Alabama.
LAT...LON 3102 8686 3105 8690 3131 8697 3160 8662
3166 8630 3166 8629 3121 8640 3088 8660
3098 8679 3100 8679 3100 8682
TIME...MOT...LOC 1825Z 300DEG 41KT 3158 8658 3128 8663 3108 8679
$$
ALC013-035-039-041-053-FLC091-181845-
/O.CON.KMOB.SV.W.0244.000000T0000Z-230618T1845Z/
Butler AL-Crenshaw AL-Escambia AL-Conecuh AL-Covington AL-
Okaloosa FL-
125 PM CDT Sun Jun 18 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR SOUTHEASTERN BUTLER...SOUTHWESTERN CRENSHAW...EASTERN ESCAMBIA...
SOUTHEASTERN CONECUH...WESTERN COVINGTON AND NORTHWESTERN OKALOOSA
COUNTIES...
At 125 PM CDT, severe thunderstorms were located along a line
extending from 8 miles east of McKenzie to 7 miles southwest of River
Falls to 16 miles east of Riverview, moving southeast at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Emergency management.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Andalusia, River Falls, Red Level, Dozier, Heath and Gantt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3102 8686 3105 8690 3131 8697 3160 8662
3166 8630 3166 8629 3121 8640 3088 8660
3098 8679 3100 8679 3100 8682
TIME...MOT...LOC 1825Z 300DEG 41KT 3158 8658 3128 8663 3108 8679
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
MM218
WWUS54 KMOB 181847
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
147 PM CDT Sun Jun 18 2023
ALC013-035-039-041-053-FLC091-181856-
/O.EXP.KMOB.SV.W.0244.000000T0000Z-230618T1845Z/
Butler AL-Crenshaw AL-Escambia AL-Conecuh AL-Covington AL-
Okaloosa FL-
147 PM CDT Sun Jun 18 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUTLER...
SOUTHWESTERN CRENSHAW...EASTERN ESCAMBIA...SOUTHEASTERN CONECUH...
WESTERN COVINGTON AND NORTHWESTERN OKALOOSA COUNTIES HAS EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
south central Alabama.
LAT...LON 3102 8686 3105 8690 3131 8697 3160 8662
3166 8630 3166 8629 3121 8640 3088 8660
3098 8679 3100 8679 3100 8682
TIME...MOT...LOC 1846Z 296DEG 35KT 3149 8637 3119 8642 3099 8658
$$
MMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 12:40 PM CDT, 15 minutes earlier.
Area forecast discussion, Jun 18, 12:40 PM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1240 PM CDT Sun Jun 18 2023
...New AVIATION...
.AVIATION...
(18Z TAFS)
Issued at 1237 PM CDT Sun Jun 18 2023
Although MVFR to VFR ceilings mainly persist through the forecast,
there remains multiple rounds of showers and storms that will move
across the area today and tonight. Timing of these rounds remains
uncertain so have included TEMPO and PROB 30 groups, but its
likely the TAFs may need to be amended through the cycle. Storms
will be capable of producing damaging winds, large hail, and
possibly a tornado. Torrential rainfall is also possible in and
around storms with periods of LIFR/IFR visibilities and MVFR
ceilings likely. Outside of storms, expect a mainly south to
southwest wind to persist. /22
&&
.PREV DISCUSSION... /issued 559 AM CDT Sun Jun 18 2023/
.New NEAR TERM, SHORT TERM, LONG TERM, MARINE...
NEAR TERM...
(Now through Monday)
Issued at 559 AM CDT Sun Jun 18 2023
Shortwave ridging aloft has briefly built across our forecast area
early this morning and has provided a small respite from the
active convective weather pattern. Calm winds and a shallow
saturated airmass has resulted in favorable conditions for the
development of areas of dense fog across interior portions of
southwest and south central AL. We have issued a Dense Fog
Advisory for some of our interior counties through 9 AM CDT given
observational trends and continued high probabilities of low
visibility over these locations in the SREF/RAP guidance.
Satellite/radar data shows additional convective complexes
translating out of AR and into central and northern portions of MS
early this morning, with additional storms further west over
parts of southern/southeastern OK and the vicinity of the
ArkLaTex. This activity is a sign that residents across our region
should be preparing for more rounds of severe weather later this
morning and into this afternoon/evening.
The shortwave ridging pattern currently over our area will be
short-lived and will quickly break down this morning as the potent
shortwave trough responsible for the strong to severe convection
to our west and northwest approaches the Mississippi Valley region
through this afternoon. Shortwave impulses in the W-NW flow will
translate over our forecast area this morning and will interact
with the recovering airmass to aid in the initiation of isolated
to scattered showers and thunderstorms over the vicinity of
southeast MS and southwest AL early this morning. We also have
eyes on the more intense storms currently pushing east of the MS
River Valley as of this writing. It is still unclear on how potent
convection may become during the early-mid morning hours, but
given that dewpoints will be recovering in the low to mid 70s, we
cannot rule out severe convection developing across our western
counties this morning. Most of the CAMs are in agreement with
bringing another round of severe weather across our forecast area
during the afternoon and evening hours as additional shortwave
impulses make an eastward progression across MS/AL. The overall
timing of severe weather is difficult and will be dependent on how
storms unfold across our area this morning. It still appears that
the atmosphere will become quite unstable late this morning and
into this afternoon/evening with MLCAPE values rising to 3000-4000
J/KG per the latest CAM guidance with 0-6 km bulk shear values in
excess of 50 kt more than favorable for organized severe weather
with clusters of severe storms/supercells and potentially bowing
segments sweeping over our CWA later this morning and into the
afternoon. This round of severe storms could be followed by
another wave of severe storms later this evening and tonight as an
upper level low moves across MO/IL and an associated shortwave
trough progresses eastward into MS/AL. All of this to say that
there is an increased threat of damaging winds in excess of 70
mph, large hail in excess of 2" in diameter, and possibly a
tornado or two over our area through this evening or late tonight.
All of our CWA has been placed within an Enhanced Risk (3 of 5)
of severe weather today and tonight. We are all weary from this
continued onslaught of severe weather, but please continue to
remain weather aware today and have multiple ways to receive
warning information and be prepared to get into your safe place
should warnings be issued. Torrential downpours will also be
likely with storms today and tonight, with rainfall amounts
between 2-4" and locally higher possibly falling in a short period
of time. The Flash Flood Watch remains in effect through tonight.
Hot and humid conditions will prevail outside of storm
development with highs in the upper 80s to lower 90s. Dewpoints
well in the 70s will result in maximum heat indices between
100-105 over southern portions of our area today, perhaps locally
as high as 105-108 in southern parts of southeast MS and far
southwest AL. A HIGH risk of rip currents will remain in effect
along local beaches today and probably for the next several days.
Briefly looking ahead to Monday: more storms are likely to develop
as northwest flow persist along the base of the upper level low
that remains in the vicinity of IL/IN/KY. Some could be severe yet
again in the high CAPE/shear environment. A Slight (2 of 5) risk
has been outlined over much of our area. More heavy rainfall will
also be possible and we will need to look at potentially extending
our Flash Flood Watch. Hot again with maximum heat indices
topping out between 100-105 across the southern half of our area.
/21
SHORT TERM...
(Monday night through Tuesday night)
Issued at 559 AM CDT Sun Jun 18 2023
An unsettled pattern persists into the short term as an upper low
over the Tennessee Valley begins pushing further into the
Southeastern US. Down at the surface, a lingering surface boundary
will remain draped across the forecast area helping to serve as a
focus for convective development on Tuesday before shifting
southwestward. This pattern will keep increased chances for
showers and storms through the period especially along the
lingering surface boundary. Deep layer flow becomes slightly
weaker and more unidirectional on Tuesday with bulk shear values
between 30-40 knots as the upper low pushes southward. There will
still be a very moist and unstable beneath upper level flow with
plenty of instability especially within the hail growth zone. This
will result in the potential for some strong to severe storms
again with damaging winds and hail being the main threats. The SPC
has the entire area outlooked in a marginal risk for severe
storms on Tuesday. Storms will also be capable of producing heavy
rainfall which could lead to flooding concerns particularly where
storms train.
High temperatures on Tuesday top out in the upper 80s and lower
90s with lows ranging from the upper 60s inland to the 70 mid 70s
near the coast each night. /14
LONG TERM...
(Wednesday through Saturday)
Issued at 559 AM CDT Sun Jun 18 2023
An upper low will linger over the Southeast through much of the
extended as an upper ridge dominates across the Great Lakes
region. This ultimately creates a rex block pattern over the
eastern US. Global models are then in decent agreement with the
upper low slowly drifting northward and opening into a wave later
in the period as the upper ridge moves out over the western
Atlantic. With the local area being in close proximity to the
upper low, am expecting rain chances to remain elevated through
the week. Winds aloft are expected to become weaker, as a result
of the upper low overhead, which should decrease the severe risk
from what we have seen lately. Although, can't completely rule out
a few strong storms as a wet and unstable airmass continues to
linger across the region. Elevated rain chances through the period
will also maintain concerns for flooding potential. The high rain
chances and cloud cover will keep temperatures a little cooler
with highs generally in the 80s and lows in the upper 60s to lower
70s. /14
MARINE...
Issued at 559 AM CDT Sun Jun 18 2023
A light to occasionally moderate west to southwest flow is
expected to persist into the middle of next week, and cautionary
headlines may be required at times. Scattered to numerous showers
and thunderstorms that develop over the marine area will be
capable of producing strong winds, hail, torrential downpours, and
waterspouts today and Monday. /21
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 76 91 73 89 71 88 69 86 / 30 80 40 70 50 70 30 70
Pensacola 78 90 75 88 74 88 72 86 / 30 80 60 70 60 80 50 70
Destin 79 89 77 89 75 87 73 86 / 30 80 70 70 70 80 60 70
Evergreen 73 89 70 89 69 85 67 84 / 50 80 40 70 50 70 30 70
Waynesboro 73 90 70 90 69 86 68 84 / 50 70 30 60 30 50 20 50
Camden 71 87 69 89 68 82 66 82 / 60 80 30 60 40 60 30 60
Crestview 73 91 70 90 69 87 67 87 / 30 80 60 70 60 80 40 70
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch through Monday morning for ALZ051>060-261>266.
High Rip Current Risk through Tuesday evening for ALZ265-266.
FL...Flood Watch through Monday morning for FLZ201>206.
High Rip Current Risk through Tuesday evening for FLZ202-204-206.
MS...Flood Watch through Monday morning for MSZ067-075-076-078-079.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Local storm report, Jun 18, 11:22 AM CDT, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1122 AM CDT Sun Jun 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM Waterspout 4 SW Point Clear 30.44N 87.98W
06/18/2023 GMZ631 AL Public
Public report of waterspout about 2 miles
east of Middle Bay Lighthouse.
&&
10Local storm report, Jun 18, 11:29 AM CDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1129 AM CDT Sun Jun 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 AM Hail 1 ESE Beulah 30.53N 87.39W
06/18/2023 E0.50 inch Escambia FL Public
&&
10Local storm report, Jun 18, 11:32 AM CDT, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1132 AM CDT Sun Jun 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 AM Tstm Wnd Gst 1 SSW Milton Near Whiti 30.72N 87.02W
06/18/2023 E59 MPH Santa Rosa FL ASOS
&&Local storm report, Jun 18, 11:53 AM CDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1153 AM CDT Sun Jun 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 AM Tstm Wnd Dmg Milton 30.63N 87.05W
06/18/2023 Santa Rosa FL Public
Numerous reports of downed trees in Milton
FL.
&&
10Local storm report, Jun 18, 12:21 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1221 PM CDT Sun Jun 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 AM Tstm Wnd Dmg Grove Hill 31.71N 87.78W
06/18/2023 Clarke AL Emergency Mngr
Numerous reports of trees and power lines
down in the Grove Hill AL area.
&&
10Local storm report, Jun 18, 12:45 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1245 PM CDT Sun Jun 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM Tstm Wnd Gst 4 W Destin 30.40N 86.56W
06/18/2023 M52 MPH GMZ635 FL Mesonet
Reported by Ft. Walton Beach Weatherflow
Instrument.
&&
10The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:42 PM CDT | Special Weather Statement | MOB | Clarke | 48 min |
| Jun 18, 2:10 AM CDT | Dense Fog Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 3 more | 7 hr |
| Jun 18, 7:10 AM CDT | Special Weather Statement | MOB | Choctaw | 35 min |
| Jun 18, 9:15 AM CDT | Special Weather Statement | MOB | Washington | 45 min |
| Jun 18, 9:23 AM CDT | Special Weather Statement | MOB | Washington | 52 min |
| Jun 18, 9:29 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Escambia, Mobile, Washington | 46 min |
| Jun 18, 9:32 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Washington | 43 min |
| Jun 18, 9:39 AM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 51 min |
| Jun 18, 10:03 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 42 min |
| Jun 18, 10:10 AM CDT | Special Marine Warning | MOB | 95 min | |
| Jun 18, 10:54 AM CDT | Special Weather Statement | MOB | Baldwin | 66 min |
| Jun 18, 11:00 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 45 min |
| Jun 18, 11:04 AM CDT | Areal Flood Advisory | MOB | Baldwin | 5 hr |
| Jun 18, 11:22 AM CDT | Special Marine Warning | MOB | 68 min | |
| Jun 18, 11:36 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Monroe, Washington, Wilcox | 39 min |
| Jun 18, 11:44 AM CDT | Special Marine Warning | MOB | 61 min | |
| Jun 18, 12:12 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Clarke, Conecuh, Monroe, Wilcox | 48 min |
| Jun 18, 12:19 PM CDT | Special Marine Warning | MOB | 86 min | |
| Jun 18, 1:30 PM CDT | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 45 min |
| Jun 18, 1:36 PM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Jun 18, 1:38 PM CDT | Special Weather Statement | MOB | Mobile | 52 min |
| Jun 18, 10:34 AM CDT | Special Weather Statement | MOB | Escambia, Santa Rosa | 41 min |
| Jun 18, 10:51 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Okaloosa, Santa Rosa | 39 min |
| Jun 18, 11:11 AM CDT | Tornado Warning | MOB | Okaloosa, Santa Rosa | 34 min |
| Jun 18, 11:28 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 47 min |
| Jun 18, 12:14 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 16 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2023Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.